# SDR 05FDEA03335

- Difficulty date: October 10, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 503-509
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOCE INTERIOR STRINGER IS CRACKED AT 6 EA FASTENER LOCATIONS BS 503-509 STR 16R.  REMOVED AND REPLACED CRACKED STR. IAW SRM 51-30-2 AND SRM 53-10-2.
